Free Access
Volume 35, Number 4, July-August 2001
Page(s) 675 - 690
Published online 15 April 2002
  1. J.S. Allen, M.P. Moulton and F.L. Rose, Persistence in an age-structure population for a patch-type environment. Nat. Resour. Model. 4 (1990) 197-214. [Google Scholar]
  2. J.R. Beddington, C.A. Free and J.H. Lawton, Dynamical complexity in predator-prey models framed in difference equations. Nature 255 (1975) 58-60. [CrossRef] [Google Scholar]
  3. J.F. Chen, Influence of high dimension terms for qualitative structure of solutions of a second order linear difference system with ordinary coefficient in the neighborhood of a singular point. Acta Math. Appl. Sinica (China) 11 (1988) 299-311. [Google Scholar]
  4. M.E. Clark and L.J. Gross, Periodic solutions to nonautonomous difference equations. Math. Biosci. 102 (1990) 105-119. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  5. J.M. Cushing, An introduction to structured population dynamics. SIAM Soc. Indus. Appl. Math., Philadelphia (1998). [Google Scholar]
  6. H.I. Freedman and J.W.-H. So, Persistence in discrete models of a population which may be subjected to harvesting. Nat. Resour. Model. 2 (1987) 135-145. [Google Scholar]
  7. H.I. Freedman and Y. Takeuchi, Global stability and predator dynamics in a model of prey dispersal in a patchy environment. Nonlinear Anal. TMA 13 (1989) 993-1002. [CrossRef] [Google Scholar]
  8. H.I. Freedmen and W.H. Josephso, Persistence in discrete semidynamical systems. SIAM J. Math. Anal. 20 (1989) 930-938. [CrossRef] [MathSciNet] [Google Scholar]
  9. I. Gumowski and C.Mira, Recurrences and discrete dynamics systems. Lect. Notes Math. 809 (1980) 61-96. [CrossRef] [Google Scholar]
  10. A. Hastings, Complex interactions between dispersal and dynamics: Lessons from coupled logistic equations. Ecology 74 (1993) 1362-1372. [CrossRef] [Google Scholar]
  11. V. Hutson and K. Schmitt, Permanence and the dynamics of biological systems. Math. Biosci. 111 (1992) 1-71. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  12. U. Krause and P. Ranet, A limit set trichotomy for monotone nonlinear dynamical systems. Nonlinear Anal. TMA 19 (1992) 375-392. [CrossRef] [Google Scholar]
  13. Y. Kuang and Y. Takeuchi, Predator-prey dynamics in models of prey dispersal in two patch environments. Math. Biosci. 120 (1994) 77-98. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  14. N.R. Leblond, Porcupine caribou herd. Canadian Arctic Resources Comn., Offuwa (1979). [Google Scholar]
  15. S.A. Levin, Dispersion and population interactions. Amer. Natur. 108 (1974) 207-228. [CrossRef] [Google Scholar]
  16. J. Li, Persistence in discrete age-structure population models. Bull. Math. Biol. 50 (1992) 351-366. [Google Scholar]
  17. A. Okubo, Diffusion and ecological problems, math. models. Springer, Berlin (1980). [Google Scholar]
  18. K. Schumacher, Regions and oscillations in second order predator-prey recurrences. J. Math. Biol. 16 (1983) 221-231. [Google Scholar]
  19. J.F. Selgrade and G. Namkoong, Stable periodic behavior in a pioneer-climax model. Nat. Resour. Model. 4 (1990) 215-227. [Google Scholar]
  20. J.G. Skellam, Random dispersal in theoretical populations. Biometrika 38 (1951) 196-218. [Google Scholar]
  21. H.L. Smith, Cooperative systems of differential equations with concave nonlinearities. Nonlinear Anal. TMA 10 (1986) 1037-1052. [CrossRef] [Google Scholar]
  22. Y. Takeuchi, Cooperative systems theory and global stability of diffusion models. Acta Appl. Math. 14 (1989) 49-57. [CrossRef] [MathSciNet] [Google Scholar]
  23. W.D. Wang and L.S. Chen, A predator-prey system with stage-structure for predator. Comput. Math. Appl. 33 (1997) 83-91. [CrossRef] [Google Scholar]
  24. A.-A. Yakubu, Prey dominance in discrete predator-prey system with a prey refuge. Math. Biosci. 144 (1997) 155-178. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you